# SDR CA060808005

- Difficulty date: July 19, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,965 hours
- Engine: Allsn 250C28
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Scroll
- Part number: 23056109
- Condition: Cracked
- Location: Compressor
- Part time: 6,983 hours
- Component: Compressor, Allsn
- Component part number: 23005200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HIGH TOT WAS NOTICED IN CRUISE. ON RETURNING A POWER CHECK WAS CARRIED OUT AND LOW POWER WAS DETECTED. A HAIT LINE CRACK WAS IDENTIFIED BY VISUAL INSPECTION  IN THE ELBOW AREA OF SCROLL. COMPRESSOR CHANGED. (TC NR 20060808005)
